MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY PDX, INTEGRATED SET; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

ERIKA DE REYNOSA, S.A. DE C.V. LIBERTY PDX, INTEGRATED SET; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Model Number 050-87222
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A peritoneal dialysis (pd) patient reported to fresenius customer service that their cassette leaked during an unknown phase of pd treatment.Upon follow up, the pd registered nurse (pdrn) confirmed the reported event.The pdrn reported that treatment was completed with continuous ambulatory peritoneal dialysis (capd).The patient did not develop any symptoms, adverse events, injuries, or require medical intervention as a result of the reported event.The patient was treated with one dose of prophylactic antibiotics 2g ceftazidime and 1.5g vancomycin via intraperitoneal administration.The cassette used by the patient is available.A sample return kit was shipped to the customer so they can return the reported cassette to the manufacturer.The reported cycler was replaced after the second occurrence and patient has been able to complete treatment without any issues.That cycler has been returned to the manufacturer for physical evaluation.
 
Additional Manufacturer Narrative
Plant investigation: the tracking information for the shipping label provided to the customer indicates that the sample was never returned.A physical evaluation could not be performed.A batch records review was conducted by the manufacturer for the reported lot.There were no non-conformances or abnormalities identified during the manufacturing process which could be associated with the reported event.The entire lot has been sold and distributed.In addition, a device history review was performed and confirmed that the results of the in-progress and final quality control (qc) testing met all requirements.The lot met all specifications for release.A product history review did not reveal a probable cause for the customer complaint.As a physical evaluation could not be performed, a definitive conclusion regarding the reported incident could not be reached and a cause could not be confirmed.
 
Additional Manufacturer Narrative
Plant investigation: the device was returned to the manufacturer and a physical evaluation was performed.Visual inspections and functional tests were performed on the returned sample.There were no issues identiifed.The sample was found acceptable.Based on the sample evaluation, the event was not confirmed and the cause could not be establised.The returned sample was scrapped after evaluation.
 
Additional Manufacturer Narrative
H3 plant investigation: sample was returned and will undergo a physical evaluation.Details of the evaluation will be submitted upon completion.

Brand Name
LIBERTY PDX, INTEGRATED SET
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
MDR Report Key9335026
Report Number8030665-2019-01746
Device Sequence Number1724559
Product Code FKX
UDI-Device Identifier00840861101993
UDI-Public00840861101993
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K141145
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/30/2020
Device Model Number050-87222
Device Catalogue Number050-87222
Device Lot Number19HR08147
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2019
Device AgeMO
Initial Date Received by Manufacturer 11/05/2019
Supplement Date Received by Manufacturer11/21/2019
02/12/2020
02/14/2020
Initial Report FDA Received Date11/18/2019
Supplement Report FDA Received Date11/22/2019
02/14/2020
02/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELFLEX PD FLUID; LIBERTY PDX CYCLER; DELFLEX PD FLUID; LIBERTY PDX CYCLER
Patient Age65 YR
Patient Weight83